# SDR HNAA2009061600173

- Difficulty date: June 10, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 45,559 hours, 50,994 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED DURING TAKEOFF ROLL.  RESET FLAPS, OPS NORMAL.  PERFORMED WORKCARD 31-50-00.  ALL CHECKS COMPLETED SATISFACTORILY.
